Sh:708

Bib entry
@article{Sh:708,
 author = {Gitik, Moti and Shelah, Saharon},
 title = {{On some configurations related to the Shelah weak hypothesis}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {40},
 number = {8},
 year = {2001},
 pages = {639--650},
 issn = {0933-5846},
 doi = {10.1007/s001530100076},
 mrclass = {03E04 (03E35 03E55)},
 mrnumber = {1867686},
 mrreviewer = {Pierre Matet},
 doi = {10.1007/s001530100076},
 note = {\href{https://arxiv.org/abs/math/9909087}{arXiv: math/9909087}},
 arxiv_number = {math/9909087}
}